Gaviscon Double Strength Aniseed Liquid Heartburn & Indigestion Relief 500ml
Gaviscon Double Strength Aniseed Liquid is fast, soothing and long lasting. Effective relief from heartburn & acid indigestion. This product is suitable for pregnancy and breastfeeding.
DOSAGE AND WARNINGS
Liquid: Adults and children over 12 years: 5-10mL. Not recommended for children under 12 years. Take as required after meals and before going to bed, up to 4 times a day or as directed. Ensure cap seal is unbroken before first use. Shake well before use. If symptoms persists see your Doctor.
Discard product 3-6 months after opening. Keep out of reach of children. Store below 30°C.
Contains: Each 10mL dose contains 1000mg Sodium Alginate, 200mg Potassium Bicarbonate and 200mg Calcium Carbonate.
Contains Hydroxybenzoate and Saccharin
KNOW THE DIFFERENCE
While indigestion primarily affects the abdominal area, heartburn symptoms can be felt in the chest and esophageal areas. Keep in mind that it's also possible to experience both indigestion and heartburn at the same time.
How Gaviscon Double Strength Works
Our Double Strength formula is designed to relieve the pain and discomfort of heartburn and indigestion. The sodium alginate in Gaviscon Double Strength acts as a ‘raft’ that forms over the contents of your stomach to help relieve reflux.
It’s called Gaviscon Double Strength for a reason, as it contains double the concentration of sodium alginate compared with Gaviscon Original so you only need to take half as much.
For fast-acting relief of heartburn and indigestion, Gaviscon Double Strength will take care of you.
Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.
*Strugala V, et al. 2010 (Sponsored by RB). *Chevrel B, 1980.